MathSciNet Relay Station
MathSciNet bibliographic data
MR2180890 32V20
Boggess, Albert; Jupiter, Daniel Global approximation of CR functions on Bloom-Graham model graphs in $\Bbb C\sp n$. Proc. Amer. Math. Soc. 134 (2006), no. 3, 723–730 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement